# SDR UPS05845456

- Difficulty date: September 2, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37584952N
- Part serial: 505157
- Condition: Cracked
- Location: L35r Sta 1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR CARGO STA 1140 L35R FWD FITTING CRACKED 2 INCHES LONG.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-20D.
